# SDR SWAA2023070355801

- Difficulty date: June 4, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT MID CABIN BS711 RBL64 WL203.<[01] REMOVED CORROSION ON MID CABIN WEB AT BS 711 RBL 64; WL 203; IN  AN AREA OF 0.5'X0.8'IAW SRM 51-10-02-0G-0;[02] CORRECTED MEASUREMENT TABLE;[03] INSPECTED AND VERIFIED CORRECTIVE ACTION 1.;[04] COMPLETED STEPS 1; 2.;[05] EDITED MEASUREMENT 14.;[06] DUE TO INCORRECT MEASUREMENTS GIVEN DURING PRIOR INSPECTION. UT RE-INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.054' ADJACENT TO 0.056'.  EQUIP USED:  -NORTEC 600 ID: ATS1465 CAL DUE: 09/23 -EPOCH 650 ID: ATS2342 CAL DUE: 07/23;[07] CORRECTION TO CORRECTIVE ACTION 6. EQUIPMENT NORTEC 600 ID: ATS1465 WAS NOT USED DURING INSPECTION.;[08] COMPLETED MEASUREMENT TABLE. WEB AT MID CABIN BS 711; RBL 64; WL 203 HAS NO ALLOWABLE DAMAGE ENTRY; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0.;[09] REFER TO FAULT TTG8Q00LF7SW WHERE EA 23-153-01843 WAS ADDED AS A SUBTASK.;[10] VERIFIED ALL STEPS COMPLETE; MEASUREMENT TABLE AND CORRECTION ACTION ITEM 9.
